# SDR ASAA2016110318595

- Difficulty date: November 3, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 8,253 hours, 2,720 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Tat Probe
- Part number: 102AH2AG
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN STARTING ENGINE NR 2, NO FUEL FLOW WHEN START LEVER RAISED.  ACFT GROUNDED.  BITE CHECK OF CDU SHOWS LEFT IGN INOP NR 2 ENGINE MESSAGE 74-30952 IAW FIM TASK 73-00-00-810-801-F00. VERIFIED RIGHT IGNITION FUCNTIONS NORMAL.   UPLOADED EEC SOFTWARE PN 2044M25P18 VERSION 7E65 (7.B.W1F3) IAW AMM 73-21-60-470-801-F00.   R & R TAT PROBE IAW AMM 34-21-06. TEST NORMAL. EEC TEST NORMAL. AUDIBLE TEST NORMAL IAW AMM 74-00-00-750-801-F00. RUN NR 2 ENG IAW AMM 71-00-00/501. FUEL FLOW NORMAL.
